MAUDE Adverse Event Report: BARD ACCESS SYSTEMS CONTINUOUS FEEDING TUBE 24F; FEEDING AND DECOMPRESSION TUBES

BARD ACCESS SYSTEMS CONTINUOUS FEEDING TUBE 24F; FEEDING AND DECOMPRESSION TUBES
Model Number 000258
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of hubt1737 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility that when the package was opened they alleged a possible issue with the product molding; they noticed what appeared to look like a pin hole by the "bell shape" on the tube.Device was not used on patient.

Brand Name
CONTINUOUS FEEDING TUBE 24F
Common Device Name
FEEDING AND DECOMPRESSION TUBES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6956478
Report Number3006260740-2017-01839
Device Sequence Number13639448
Product Code KGC
UDI-Device Identifier00801741080845
UDI-Public(01)00801741080845
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000258
Device Catalogue Number000258
Device Lot NumberHUBT1737
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR